In the present paper, we study warped product semi-slant submanifolds of a Kenmotsu manifold. We obtain some results on the existence of such type warped product submanifolds of a Kenmotsu manifold with an example.
Warped product, slant submanifold, semi-slant submanifold, Kenmotsu manifold, canonical structure
UDDIN, SIRAJ; KHAN, VIQAR AZAM; and KHAN, KHALID ALI
"Warped product submanifolds of a Kenmotsu manifold,"
Turkish Journal of Mathematics: Vol. 36:
2, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss2/13